Publication
Title
Characterizing angular symmetry and regression symmetry
Author
Language
English
Source (journal)
Journal of statistical planning and inference. - Amsterdam
Publication
Amsterdam : 2004
ISSN
0378-3758
Volume/pages
122(2004), p. 161-173
ISI
000220417800012
Note
General: Special issue: Contemporary data analysis: theory and methods in honor of John W. Tukey (1915-2000)
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.09.2017
To cite this reference